Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of the power series expansion without differentiation theory


Authors: A. J. Macintyre and W. John Wilbur
Journal: Proc. Amer. Math. Soc. 18 (1967), 419-424
MSC: Primary 30.80
DOI: https://doi.org/10.1090/S0002-9939-1967-0214789-9
MathSciNet review: 0214789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Connell, A classical theorem in complex variables, Amer. Math. Monthly 72 (1965), 729-732. MR 0183884 (32:1360)
  • [2] E. H. Connell and P. Porcelli, An algorithm of J. Schur and the Taylor series, Proc. Amer. Math. Soc. 13 (1962), 232-235. MR 0133469 (24:A3300)
  • [3] P. Porcelli and E. H. Connell, A proof of the power series expansion without Cauchy's formula, Bull. Amer. Math. Soc. 67 (1961), 177-181. MR 0123687 (23:A1010)
  • [4] L. Heffter, Kurvenintegrale und Begründung der Funktionentheorie, Springer, Heidelberg, 1948. MR 0030593 (11:20d)
  • [5] -, Begründung der Funktionentheorie auf alten und neuen Wegen, Springer, Berlin, 1955. MR 0067973 (16:807b)
  • [6] K. Knopp, Theory of functions, Part I, Dover, New York, 1945. MR 0012656 (7:53e)
  • [7] A. J. Macintyre, A direct proof of Morera's theorem, Arch. Math. 8 (1957), 374-375. MR 0091989 (19:1043b)
  • [8] G. Morera, Un teorema fundamentale nella teoria delle funzioni di una variabile complessa, Rend. Res. Ist. Lombardia (2) 19 (1886).
  • [9] -, Sulla definizione di funzione di una variabile complessa, Atti di Torino 37 (1902), 99-102.
  • [10] G. T. Whyburn, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1958.
  • [11] -, Developments in topological analysis, Fund. Math. 50 (1961-1962), 305-318. MR 0166374 (29:3651)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.80

Retrieve articles in all journals with MSC: 30.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214789-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society